Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax bridgey1128

Posted by headachequeen on August 22, 2004, at 12:54:14

In reply to Re: Topamax, posted by bridgey1128 on August 21, 2004, at 20:55:38

> Thanks... although I don't really feel depressed right now, just tired, worn down and irritable. Anyway, thanks for listening and trying to help.

Bridgey, it is so difficult to get from day to day with so little help out there...
your comments about the pharmacists' lack of knowledge about Topomax reminded me of the total dearth of information I was given when I started taking it... my pharmacist who always lauds the help and information provided to customers... told me nothing about it..
I stumbled upon this dialogue by accident and learned a lot about it and learned still more from my sister-in-law (she suffers a spasm/seaizure problem related to a broken back and Topomax was prescribed to help deal with those seizures as well as the extreme headaches she gets as a result... the spine is supposedly healed, although she has metal rods and pins and binder twine with a bit of chewing gum holding everything together... the pain is so intense on an ongoing basis that she has been prescribed morphine...)

but the help that I have found here has been much more useful ... and I have at times shared information from people who have lived it, so to speak, with the pharmacist...
someone has to educate them! <g> so it is up to us... we are after all the ones who need to use this med...

as for the doctor and eye doctor trying to find other reasons for the floater and the loss of vision... that is beyond frustrating...

right now my neurologist is trying to find other reasons for the break-through seizures instead of changing the tegretol to another med and I am sure there must be more than one primary anti-seizure med...
it cannot be the fault of the tegretol... he seems to think that this particular med is sacrosanct.
When I mention the side effects from it that plague me, he keeps telling me that they are typical of Topomax ....
except I had the side effects BEFORE I was given the Topomax and they lessened to some degree after I started using it as well...
for that matter, the break-through seizures lessened in frequency and in degree after the Topomax ....
so why not accept the fact that the Tegretol does not work for me???

and why are things not simpler???? :( I want it all and I want it gift-wrapped...

kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20040821/msgs/380845.html